# SDR SWIA2021070159215

- Difficulty date: March 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON #2 HINGE FITTING OUTBOARD LUG AND BUSHING HAVE TOOLING MARKS.     (C-CHECK RO 6/29/2021)    COMPLIED WITH MHI REO 670-57-51-437 REV--- DATED 2021-04-27. REFERENCE CONTINUE CARD FOR WORK PERFORMED. FORM 337 AND MAJOR REPAOR TASK CARD 51-900-1002-SKY  COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED.
